3 monitors causing gpu to stutter

Jan 8, 2019
12
0
10
0
I have this new issue (i have always had 3 monitors so this issue is new) where i am getting INCREDIBLY consistent stuttering with games and videos. Every x seconds(roughly every 0.75 seconds) i get a 0.2 second stutter.
Here are my specs:
GeForce GTX 1060 6GB
Intel Core i7-6700K cpu @4.00 GHz

2 monitors are 1920x1080 with 60hz and the main monitor is
2560x1440 @ 144Hz

I can't seem to find a fix for this and it has made me need to turn off both monitors to play without a stutter. However with the other two monitors off, I can play games without stutter.

Tried gaming on other monitors and the lag seems slightly worse on them, also tested HZ and FPS and they are all perfect. FPS > 250 and each monitor runs at their intended Hz.
 
Jan 8, 2019
12
0
10
0
Minimum Resolution: 15.625, maximum resolution: 0.500
Current Resolution: 0.496 milliseconds

This is what it said when I clicked maximum when in game.

and yes I ran it while the stuttering application was running.
 
Jan 8, 2019
12
0
10
0
Yes, almost the same exact amount-- seemed to differ a little bit though but its so unnoticeable that I can't tell if it improved or not.
 
Jan 8, 2019
12
0
10
0
I searched endlessly and didnt find an option for HPET. It seems ASUS doesn't allow for the altering of HPET is what I found online.
 

kerberos_20

Distinguished
hmm well then it should be enabled...try that no overclock thing
another thing that zou could try, enable vsync in game, see what it does, if it doesnt help, disable it (in game) and try nvidia version of vsync
 
Jan 8, 2019
12
0
10
0
All settings are still very bad in terms of stuttering. I have tried playing multiple games all very intensive or very non intensive and I get almost the same amount of stuttering across them all. Also it doesn't matter which monitor I use, if I have more than one on, there is stuttering.
 
Jan 8, 2019
12
0
10
0
It was never enabled but I am also playing games that are separate from Steam that are stuttering so I don't know if that helps.
 

ASK THE COMMUNITY